# SDR CA101217005

- Difficulty date: December 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Propeller: Hartzl HCE4A3D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 9717513323
- Condition: Broken
- Location: Te Flaps
- Part time: 2,056 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SINCE DELIVERY OF SHIP 1011 WE HAVE BEEN PLAUGED WITH FLAP CAS FAIL MESSAGES. EACH TIME THE FLAPS FAIL IN FLIGHT THE CREW HAS NO OPTION TO LAND WITHOUT FLAP EXTENSION AND DO A FLAP RESET PROCEDURE ON THE GROUND. EACH TIME AN INSPECTION HAS BEEN CARRIED OUT BY MAINTENANCE AND WE WERE UNABLE TO REPRODUCE THE SNAG ON GROUND. THE FLAP COMPUTER EACH TIME GENERATED AN E214 CODE INDICATION A (R-H INBD POSITION TRANSMITTER FAIL). THE TRANSMITTER WAS REPLACED WITH GOOD RESULTS AND NO FAULTS FOUND. THE A/C WOULD OPERATE FOR A COUPLE OF WEEKS NORMALLY THEN ANOTHER FAIL WITH AN E214 CODE. OVER THE PERIOD OF 30 MONTHS ALL THE COMPONENTS ATTACHED TO THE R-H INBD TRANSMITTER WERE RENEWED ,FLAP COMPUTER,TRANSMITTER,FLAP POWER DRIVE UNIT,AND THE WIRING BETWEEN THE FLAP COMPUTER AND RH INBD TRANSMITTER. NOV AND DEC. 2010 THE A/C STARTED PRODUCING E214 CODES AGAIN. ON THIS OCCASON THERE WAS A HARD FAILURE THAT WAS TRACED TO A CROSSOVER CONNECTOR IN THE FUSELAGE. THE PINS IN THE CONNECTOR WERE FOUND TO BE SLIPPING BACK INTO THE BACKSHELL OF THE CONNECTOR AND MAKING INTERMITTENT CONTACT WITH THEIR RESPECTIVE SOCKETS. THE CONNECTOR WAS RENEWED AND HAS BEEN SHIPPED TO PILATUS FOR INVESTIGATION. ALL SYSTEMS TESTED NORMAL PER PILATUS M/M AND A SATISFACTORY TEST FLIGHT WAS CONDUCTED.
